HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.16 (2003) >

 
Title :The varieties of subspaces stable under a nilpotent transformation
Authors :Maeda, Takashi
Authors alternative :前田, 高士
Issue Date :30-Dec-2003
Abstract :Let f : V → V be a nilpotent linear transformation of a vector space V of type V = λ, i.e. the size of Jordan blocks λ_1 ≥ λ_2 ≥ ・・・ ≥ λ_1. For an f-stable subspace W of V, i.e. f(W) ⊂ W, the types of W and V/W are those of the maps f|w : W → W and fv/w : V/W → V/W induced by f, respectively. For partitions νand μ we investigate the set S(λ, ν, μ) = {W ⊂ V; f(W) ⊂ W, type W = ν, type V/W = μ} and the singular locus of the Zariski closure X(λ, ν, μ) of S(λ, ν, μ) in the grassmaniann of subspaces of V of dimension |ν|. We show that S(λ, ν, μ) is nonsingular and its connected components are rational varieties (Th.A) ; generic vectors are introduced (Def.18), which define the generic points of the irreducible components of X(λ, ν, μ) whose Plücker coordinates are fairly simple to express their defining equations. We describe explicitly the coordinate ring of an affine openset of X(λ, ν, μ) with the singular locus of codimension two (Prop.C).
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16127
Citation :Ryukyu mathematical journal Vol.16 p.43 -71
Appears in Collections:Vol.16 (2003)

Files in This Item:

File Description SizeFormat
Vol16p043.pdf8554KbAdobe PDFView/Open